Can previcid cause an ulcer?

Every since I started taking previcid twice a day now instead of one time, my stomach has started burning., especially at night, it will wake me up. Could this be an ulcer?

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    HELLO........I've taken previcid, I don't remember that symptom as one of the side-effects. Previcid is a good medication, it actually has a dual purpose,it takes care of the "acid reflux" as well as healing the damage from the acid. If you're having problems, by all means get to the Doctor, I don't remember a person taking two a day. Are you getting enough water? GO!!!!!!!BEST OF LUCK!!!!!

  • Anonymous
    1 decade ago

    I would highly doubt that it is from the previcid because it is supposed to help your stomach to keep it from burning and hurting thats what it is for so I really doubt that is the problem. Maybe you have an ulcer and previcid is not the right drug for your problem. Ask your doctor about Nexium I have found that it works a little better.

  • 1 decade ago

    Gastritis has many causes. Prevacid is used to stop acid production and probably is not directly causing your symptoms. Read Elizabeth Lipski's excellent book "Digestive Wellness" for a complete discussion about stomach problems and how to deal with them.

    (Get some DGL tablets from the health store and try them in the meantime)

    book is available from Alibris

    Source(s): I am a pharmacist
Still have questions? Get your answers by asking now.